mdh.sePublikasjoner
Endre søk
Begrens søket
1 - 3 of 3
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Ma, Chunsheng
    et al.
    Wichita State University, USA.
    Malyarenko, Anatoliy
    Mälardalens högskola, Akademin för utbildning, kultur och kommunikation, Utbildningsvetenskap och Matematik.
    Time-Varying Isotropic Vector Random Fields on Compact Two-Point Homogeneous SpacesInngår i: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    A general form of the covariance matrix function is derived in this paper for a vector random field that is isotropic and mean square continuous on a compact connected two-point homogeneous space and stationary on a temporal domain. A series representation is presented for such a vector random field which involves Jacobi polynomials and the distance defined on the compact two-point homogeneous space.

  • 2.
    Malyarenko, Anatoliy
    Mälardalens högskola, Akademin för utbildning, kultur och kommunikation.
    An optimal series expansion of the multiparameter fractional Brownian motion2008Inngår i: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 21, nr 2, s. 459-475Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We derive a series expansion for the multiparameter fractional Brownian motion. The derived expansion is proven to be rate optimal.

  • 3.
    Malyarenko, Anatoliy
    Mälardalens högskola, Akademin för utbildning, kultur och kommunikation.
    Functional limit theorems for multiparameter fractional Brownian motion2006Inngår i: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 19, nr 2, s. 263-288Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We prove a general functional limit theorem for multiparameterfractional Brownian motion. The functional law of the iteratedlogarithm, functional Lévy's modulus of continuity and manyother results are its particular cases. Applications toapproximation theory are discussed.

1 - 3 of 3
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf